MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD BUTTON DEVICE CONTINUOUS FEEDING TUBE WITH 90° ADAPTER 24F; TUBE, GASTRO-ENTEROSTOMY

BARD ACCESS SYSTEMS BARD BUTTON DEVICE CONTINUOUS FEEDING TUBE WITH 90° ADAPTER 24F; TUBE, GASTRO-ENTEROSTOMY
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported to ms&s that the patient is experiencing the feeding tube adapter "popping out" and leaking.Ms&s advised the bard button continuous feeding tube adapter for the 24fr.Button is typically used for pump feeding.The bolus tube is for syringe feeding which might help if the pressure from the pump is too much.If the extension tube pops out, it is possible the device has been stretched out over time and may need to be replaced.It is also possible air / gas are pushing it out so using a decompression tube, may help.Ms&s also suggested decompressing the belly since the adapter "pops out" when the patient coughs.

Brand Name
BARD BUTTON DEVICE CONTINUOUS FEEDING TUBE WITH 90° ADAPTER 24F
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7010406
Report Number3006260740-2017-01981
Device Sequence Number1345299
Product Code KGC
UDI-Device Identifier00801741080845
UDI-Public(01)00801741080845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number000258
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1